# SDR REXA2022032200468

- Difficulty date: February 27, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601T3180931
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD4 IS CORRODED. TCI: 52-10-301. - REMOVED AND REPLACED INTERCOSTAL P/N 601T318093-1 AND BRACKET P/N 601R31902-461 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01 (DD4).
